# SDR 2007FA0000693

- Difficulty date: June 21, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Aircraft: N530AK
- Make and model: Piper PA-18-150
- Aircraft serial: 184385
- Engine: Lyc O360*
- Propeller: Snsnch W80CM8
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Condition: Loose
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SLIGHT VIBRATION DURING FLIGHT OF APPROX (1) HOUR.  WHEN POWER WAS REDUCED FOR LANDING, VIBRATION BECAME MORE EVIDENT.  INITIAL INSP FOUND (1) PROP BOLT HAD COME OUT FWD AND THROUGH SPINNER AND PROP WAS LOOSE.  WITH REMOVAL OF SPINNER, FOUND (2) BOLTS BACKED OUT, (1) THROUGH THE SPINNER AND (1) NEXT TO IT.  (2) BOLTS REMAINED SAFETIED, BUT NOT TIGHT.  THE REMAINING PAIR OF BOLTS, THE SAFETY WIRE WAS BROKEN BETWEEN THE BOLTS AND THE BOLTS WERE BACKED OUT APPROX (1) INCH.  AFTER COMPLETE REMOVAL OF PROP, WHICH REQUIRED CUTTING THE HEAD OFF OF (1) BOLT, THE ATTACHMENT BUSHING FOR THIS BOLT WAS BROKEN OFF FLUSH WITH THE CRANKSHAFT FLANGE.  ANOTHER ATTACHMENT BUSHING WAS ALSO BROKEN OFF, FLUSH WITH TH
